Translator Disclaimer
April 1990 Long time existence of a class of perturbations of planar shock fronts for second order hyperbolic conservation laws
Paul Godin
Duke Math. J. 60(2): 425-463 (April 1990). DOI: 10.1215/S0012-7094-90-06017-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 2 • April 1990
Back to Top